# SDR SWAA2016011848072

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 55,241 hours, 32,121 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 101037
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIVERSION & DECLARED EMER.  FLIGHT ATTENDANTS & PAXS REPORTED THE SMELL OF SMOKE OR ELEC FIRE, MID CABIN CAPTAINS SIDE.  FOUND INOPERATIVE CEILING LIGHT AT ROW 15DEF.  R & R LIGHT IAW MM.
